You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1961/20/1
A proof of Schwartz's theorem on kernels
Download
PDF
- A proof of Schwartz's theorem on kernels
Article
Original scientific text
Title
A proof of Schwartz's theorem on kernels
Authors
W. Bogdanowicz
1
Affiliations
Warszawa, Polska
Studia Mathematica
1961/20/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
77-85
Main language of publication
English
Published
1961
Exact and natural sciences
mathematics